# SDR CA071115009

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,154 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: 355A12004008
- Part serial: 10618
- Condition: Unbalanced
- Part time: 1,067 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE AMOUNT OF TIP BALANCE WEIGHT TO BALANCE TAIL ROTOR. (TC NR 20071115009)
